# SDR USAA2012060400021

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - 2 INCH CRACK ON FUSELAGE SKIN AT BS 921, S27R.  REPAIRED FUSELAGE SKIN AT BS 921, S27R IAW B737 SRM 53-00-01 PG BLOCK 2R REPAIR 31 DETAIL XIX.
